Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

$ L$-functions of $ 2\times 2$ unitary groups and factorization of periods of Hilbert modular forms


Author: Michael Harris
Journal: J. Amer. Math. Soc. 6 (1993), 637-719
MSC: Primary 11F67; Secondary 11F27, 11F41, 11F70
DOI: https://doi.org/10.1090/S0894-0347-1993-1186960-7
MathSciNet review: 1186960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11F67, 11F27, 11F41, 11F70

Retrieve articles in all journals with MSC: 11F67, 11F27, 11F41, 11F70


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1186960-7
Article copyright: © Copyright 1993 American Mathematical Society